# SDR SWIA201642677

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 34,603 hours, 24,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 235 UPPER FRAME WAS FOUND TO BE CRACKED. REMOVED AND INSTALLED A SERVICEABLE UPPER FRAME IAW SRM.
